# SDR IPXA2014013181713

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 2565 · Escape Slide
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE TC WARNING LIGHT INOPERATIVE WHEN TESTED IAW TSM 52-73-00, FIG 102, BLK 5.  R & R CIRCUIT BREAKER (1WN) ON OVERHEAD PANEL, IAW ESPM 20-46-10.  OPS CHECKED GOOD IAW AMM 52-73-00-0501.
